# SDR MASA200601558

- Difficulty date: June 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N401MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7316
- Aircraft time: 13,306 hours, 12,590 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7310 IAD - SMOKE IN COCKPIT FROM ECS ON APPROACH.  MX PERFORMED HIGH POWER ENGINE RUNS AND COULD NOT DUPLICATE.
